A priori bounds for solutions of a nonlocal evolution PDE

Luis Caffarelli, Enrico Valdinoci

Research output: Chapter in Book/Conference paperChapter

1 Citation (Scopus)

Abstract

We obtain L bounds, independent of ε for the equation (formula presented) Here, f is supposed to be constant outside a bounded interval and L is a suitable nonlocal operator, such as the fractional Laplacian.

Original languageEnglish
Title of host publicationAnalysis and Numerics of Partial Differential Equations
EditorsFranco Brezzi, Piero Colli Franzone, Ugo Gianazzi, Gianni Gilardi
Place of PublicationItaly
PublisherSpringer International Publishing AG
Pages141-163
Number of pages23
ISBN (Electronic)9788847025929
ISBN (Print)9788847025912
DOIs
Publication statusPublished - 1 Jan 2013
Externally publishedYes

Publication series

NameSpringer INdAM Series
Volume4
ISSN (Print)2281-518X
ISSN (Electronic)2281-5198

Fingerprint Dive into the research topics of 'A priori bounds for solutions of a nonlocal evolution PDE'. Together they form a unique fingerprint.

  • Cite this

    Caffarelli, L., & Valdinoci, E. (2013). A priori bounds for solutions of a nonlocal evolution PDE. In F. Brezzi, P. C. Franzone, U. Gianazzi, & G. Gilardi (Eds.), Analysis and Numerics of Partial Differential Equations (pp. 141-163). (Springer INdAM Series; Vol. 4). Springer International Publishing AG. https://doi.org/10.1007/978-88-470-2592-9_10